Alert archive / South Carolina / Wind Chill Advisories in 2017
Wind Chill Advisory 1, NWS Charleston, SC
NWS Charleston, SC issued this wind chill advisory at Jan 7, 2017, 3:15 PM EST. It took effect at Jan 8, 2017, 1:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2017, 3:15 PM EST (20:15 UTC)
- In effect from
- Jan 8, 2017, 1:00 AM EST
- Expired
- Jan 8, 2017, 9:00 AM EST
- In force
- 8 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted.
477 WWUS42 KCHS 072015 WSWCHS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 315 PM EST SAT JAN 7 2017 GAZ118-119-SCZ048>052-080415- /O.NEW.KCHS.WC.Y.0001.170108T0600Z-170108T1300Z/ INLAND CHATHAM-COASTAL CHATHAM-BEAUFORT-COASTAL COLLETON- CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- INCLUDING THE CITIES OF GARDEN CITY, POOLER, SAVANNAH, WILMINGTON ISLAND, TYBEE ISLAND, BEAUFORT, HILTON HEAD ISLAND, EDISTO BEACH, CHARLESTON, NORTH CHARLESTON, MOUNT PLEASANT, AND DANIEL ISLAND 315 PM EST SAT JAN 7 2017 ...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 8 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST SUNDAY. * WIND CHILL...12 TO 15 DEGREES. * IMPACTS...PROLONGED EXPOSURE TO THE COLD WILL RESULT IN FROST BITE AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. * WINDS...NORTH 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...IN THE UPPER 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU MUST VENTURE OUTDOORS...WEAR WARM CLOTHES INCLUDING A HEAVY COAT...HAT...GLOVES...A SCARF AND WARM SHOES OR BOOTS. IF AT ALL POSSIBLE...REMAIN INDOORS IN A HEATED SHELTER UNTIL CONDITIONS IMPROVE. BRING PETS INDOORS. && $$
7 follow-up statements
116 WWUS42 KCHS 080029 WSWCHS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 729 PM EST SAT JAN 7 2017 ...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 8 AM EST SUNDAY... GAZ118-119-SCZ048>052-080830- /O.CON.KCHS.WC.Y.0001.170108T0600Z-170108T1300Z/ INLAND CHATHAM-COASTAL CHATHAM-BEAUFORT-COASTAL COLLETON- CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- INCLUDING THE CITIES OF GARDEN CITY, POOLER, SAVANNAH, WILMINGTON ISLAND, TYBEE ISLAND, BEAUFORT, HILTON HEAD ISLAND, EDISTO BEACH, CHARLESTON, NORTH CHARLESTON, MOUNT PLEASANT, AND DANIEL ISLAND 729 PM EST SAT JAN 7 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EST SUNDAY... * WIND CHILL...12 TO 15 DEGREES. * IMPACTS...PROLONGED EXPOSURE TO THE COLD WILL RESULT IN FROST BITE AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. * WINDS...NORTH 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...IN THE MID TO UPPER 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU MUST VENTURE OUTDOORS...WEAR WARM CLOTHES INCLUDING A HEAVY COAT...HAT...GLOVES...A SCARF AND WARM SHOES OR BOOTS. IF AT ALL POSSIBLE...REMAIN INDOORS IN A HEATED SHELTER UNTIL CONDITIONS IMPROVE. BRING PETS INDOORS. && $$
605 WWUS42 KCHS 080322 WSWCHS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1022 PM EST SAT JAN 7 2017 ...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 8 AM EST SUNDAY... GAZ118-119-SCZ048>052-081130- /O.CON.KCHS.WC.Y.0001.170108T0600Z-170108T1300Z/ INLAND CHATHAM-COASTAL CHATHAM-BEAUFORT-COASTAL COLLETON- CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- INCLUDING THE CITIES OF GARDEN CITY, POOLER, SAVANNAH, WILMINGTON ISLAND, TYBEE ISLAND, BEAUFORT, HILTON HEAD ISLAND, EDISTO BEACH, CHARLESTON, NORTH CHARLESTON, MOUNT PLEASANT, AND DANIEL ISLAND 1022 PM EST SAT JAN 7 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST SUNDAY... * WIND CHILL...12 TO 15 DEGREES. * IMPACTS...PROLONGED EXPOSURE TO THE COLD WILL RESULT IN FROST BITE AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. * WINDS...NORTH 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...IN THE MID TO UPPER 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU MUST VENTURE OUTDOORS...WEAR WARM CLOTHES INCLUDING A HEAVY COAT...HAT...GLOVES...A SCARF AND WARM SHOES OR BOOTS. IF AT ALL POSSIBLE...REMAIN INDOORS IN A HEATED SHELTER UNTIL CONDITIONS IMPROVE. BRING PETS INDOORS. && $$
705 WWUS42 KCHS 080546 WSWCHS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1246 AM EST SUN JAN 8 2017 ...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 8 AM EST SUNDAY... GAZ118-119-SCZ048>052-081300- /O.CON.KCHS.WC.Y.0001.170108T0600Z-170108T1300Z/ INLAND CHATHAM-COASTAL CHATHAM-BEAUFORT-COASTAL COLLETON- CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- INCLUDING THE CITIES OF GARDEN CITY, POOLER, SAVANNAH, WILMINGTON ISLAND, TYBEE ISLAND, BEAUFORT, HILTON HEAD ISLAND, EDISTO BEACH, CHARLESTON, NORTH CHARLESTON, MOUNT PLEASANT, AND DANIEL ISLAND 1246 AM EST SUN JAN 8 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * WIND CHILL...AS LOW AS 12 TO 15 DEGREES AT TIMES. * IMPACTS...PROLONGED EXPOSURE TO THE COLD WILL PRODUCE HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. * WINDS...NORTH 5 TO 15 MPH. GUSTS UP TO 20 MPH ALONG THE IMMEDIATE COAST. * TEMPERATURES...IN THE LOWER TO MID 20S...EXCEPT IN THE MID TO UPPER 20S ON THE IMMEDIATE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU MUST VENTURE OUTDOORS...WEAR WARM CLOTHES INCLUDING A HEAVY COAT...HAT...GLOVES...A SCARF AND WARM SHOES OR BOOTS. IF AT ALL POSSIBLE...REMAIN INDOORS IN A HEATED SHELTER UNTIL CONDITIONS IMPROVE. BRING PETS INDOORS. && $$
393 WWUS42 KCHS 080801 WSWCHS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 301 AM EST SUN JAN 8 2017 ...WIND CHILL ADVISORY IN EFFECT UNTIL 8 AM EST SUNDAY... GAZ118-119-SCZ048>052-081300- /O.CON.KCHS.WC.Y.0001.000000T0000Z-170108T1300Z/ INLAND CHATHAM-COASTAL CHATHAM-BEAUFORT-COASTAL COLLETON- CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- INCLUDING THE CITIES OF GARDEN CITY, POOLER, SAVANNAH, WILMINGTON ISLAND, TYBEE ISLAND, BEAUFORT, HILTON HEAD ISLAND, EDISTO BEACH, CHARLESTON, NORTH CHARLESTON, MOUNT PLEASANT, AND DANIEL ISLAND 301 AM EST SUN JAN 8 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * WIND CHILL...AROUND 15 DEGREES AT TIMES. * IMPACTS...PROLONGED EXPOSURE TO THE COLD WILL PRODUCE HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. * WINDS...NORTH 5 TO 15 MPH...HIGHEST AT THE IMMEDIATE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU MUST VENTURE OUTDOORS...WEAR WARM CLOTHES INCLUDING A HEAVY COAT...HAT...GLOVES...A SCARF AND WARM SHOES OR BOOTS. IF AT ALL POSSIBLE...REMAIN INDOORS IN A HEATED SHELTER UNTIL CONDITIONS IMPROVE. BRING PETS INDOORS. && $$
570 WWUS42 KCHS 081104 WSWCHS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 604 AM EST SUN JAN 8 2017 GAZ118-119-SCZ048-049-051-081215- /O.CAN.KCHS.WC.Y.0001.000000T0000Z-170108T1300Z/ INLAND CHATHAM-COASTAL CHATHAM-BEAUFORT-COASTAL COLLETON- COASTAL JASPER- INCLUDING THE CITIES OF GARDEN CITY, POOLER, SAVANNAH, WILMINGTON ISLAND, TYBEE ISLAND, BEAUFORT, HILTON HEAD ISLAND, AND EDISTO BEACH 604 AM EST SUN JAN 8 2017 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE WIND CHILL ADVISORY. $$ SCZ050-052-081300- /O.CON.KCHS.WC.Y.0001.000000T0000Z-170108T1300Z/ CHARLESTON-TIDAL BERKELEY- INCLUDING THE CITIES OF CHARLESTON, NORTH CHARLESTON, MOUNT PLEASANT, AND DANIEL ISLAND 604 AM EST SUN JAN 8 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * WIND CHILL...AROUND 15 DEGREES AT TIMES. * IMPACTS...PROLONGED EXPOSURE TO THE COLD WILL PRODUCE HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. * WINDS...NORTH 5 TO 15 MPH...HIGHEST AT THE IMMEDIATE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU MUST VENTURE OUTDOORS...WEAR WARM CLOTHES INCLUDING A HEAVY COAT...HAT...GLOVES...A SCARF AND WARM SHOES OR BOOTS. IF AT ALL POSSIBLE...REMAIN INDOORS IN A HEATED SHELTER UNTIL CONDITIONS IMPROVE. BRING PETS INDOORS. && $$
114 WWUS42 KCHS 081234 WSWCHS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 734 AM EST SUN JAN 8 2017 SCZ050-052-081400- /O.EXT.KCHS.WC.Y.0001.000000T0000Z-170108T1400Z/ CHARLESTON-TIDAL BERKELEY- INCLUDING THE CITIES OF CHARLESTON, NORTH CHARLESTON, MOUNT PLEASANT, AND DANIEL ISLAND 734 AM EST SUN JAN 8 2017 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS MORNING... * WIND CHILL...12 TO 15 DEGREES. * IMPACTS...PROLONGED EXPOSURE TO THE COLD WILL PRODUCE HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. * WINDS...NORTH 5 TO 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU MUST VENTURE OUTDOORS...WEAR WARM CLOTHES INCLUDING A HEAVY COAT...HAT...GLOVES...A SCARF AND WARM SHOES OR BOOTS. IF AT ALL POSSIBLE...REMAIN INDOORS IN A HEATED SHELTER UNTIL CONDITIONS IMPROVE. BRING PETS INDOORS. && $$
316 WWUS42 KCHS 081343 WSWCHS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 843 AM EST SUN JAN 8 2017 SCZ050-052-081445- /O.EXP.KCHS.WC.Y.0001.000000T0000Z-170108T1400Z/ CHARLESTON-TIDAL BERKELEY- INCLUDING THE CITIES OF CHARLESTON, NORTH CHARLESTON, MOUNT PLEASANT, AND DANIEL ISLAND 843 AM EST SUN JAN 8 2017 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING... WIND CHILLS SHOULD REMAIN ABOVE 15 DEGREES AFTER 9 AM. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this wind chill advisory went out at Jan 7, 12:48 PM EST, 2 hours 27 minutes earlier.
Area forecast discussion, Jan 7, 12:48 PM EST, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1248 PM EST Sat Jan 7 2017
.SYNOPSIS...
A strong low pressure system will move northeast away from the
area today as Arctic high pressure builds in from the west. High
pressure will remain the dominant feature through next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
The back edge of the isolated light precip was passing through
coastal Southeast South Carolina at midday, producing brief
flurries around the Charleston Tri-County area. We cannot rule
out a brief mix-over down to the Savannah River, but for most
the risk for measurable precip has ended.
Strong low level cold air advection underway and temperatures
will continue to fall this morning as the surface low pulls
away to the northeast, and then hold steady through much of the
afternoon. High temperatures had already been reached many
areas as readings fall through the 30s north and into the upper
30s south.
Lake Winds: Strong cold advection will occur across the
relatively warm lake waters. Winds will increase into the 20-25
knots range today with occasional gusts to 30 knots. The Lake
Wind Advisory remains in effect through this evening.
Tonight: Clear skies and strong cold advection will dominate the
forecast. Temperatures will fall quickly after sunset and
north-northwest winds will remain elevated in the 10-15 mph
range for most of the night. This combination of cold
temperatures and elevated winds will result wind chill values
dropping into the mid to upper teens. The threshold for a Wind
Chill Advisory is 15 degrees along the coast, and conditions
could be marginally supportive of an advisory. However, given
that forecast values are only right around the threshold, will
hold off on issuing an advisory with this package. Regardless,
lows will fall into the low to mid 20s and it will be a very
cold night.
&&
.SHORT TERM /SUNDAY THROUGH TUESDAY/...
Arctic high pressure will settle over the area on Sunday,
yielding sunny skies but cold temps in the upper 30s to lower
40s. Cold advection will persist Sunday night though wind speeds
will be coming down somewhat. Lows will be in the low to mid
20s. We could be close to Wind Chill Advisory levels across
portions of Charleston County around daybreak Monday. Monday
will remain somewhat chilly as the high remains just north of
the area, though highs should climb into the mid/upper 40s. A
significant warm up is anticipated by Tuesday when the high
shifts offshore and southerly flow develops. Isolated rain
showers are possible over offshore marine areas Monday through
Tuesday due to a weak coastal trough.
&&
.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
A zonal flow aloft will give way to a building ridge late next
week. With the surface high remaining off the Southeast coast,
daytime temps will warm well into the 70s and mainly dry
conditions will prevail.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Both KCHS/KSAV initializing MVFR at 18Z and cigs are likely to
persist until around dusk before skies clear later this evening.
Strong gusty surface winds from the north will persist until
late afternoon. Occasional gusts could near 30 KT at times,
especially at KCHS.
Extended Aviation Outlook: VFR.
&&
.MARINE...
Today: Strong pressure rises and a tight pressure gradient will
behind the low and strong north-northwest winds will persist
over the local waters. Frequent gusts to 35 knots are expected
for the Charleston County waters and the outer Georgia waters,
and a Gale Warning remains in effect. Elsewhere, solid Small
Craft Advisory conditions will prevail through the day, with
frequent gusts to 30 knots across the nearshore waters. Seas
will increase and average 4-6 feet out to 20 nm, and 6-9 feet
beyond.
Tonight: Conditions will remain steady state through the
evening, and then gradually improve a bit through the overnight
as the best cold advection passes and the gradient relaxes
slightly. The Gale Warnings will end at midnight and will need
to be replaced by Small Craft Advisories thereafter. Winds will
come down in the Charleston Harbor after midnight, but will
remain 15-20 knots through the rest of the night.
Small Craft conditions will linger into Sunday over the
nearshore waters and through midday Monday over the offshore GA
waters, mainly due to seas. Thereafter the marine conditions
will improve as high pressure settles over the area.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...Lake Wind Advisory until 8 PM EST this evening for SCZ045.
MARINE...Small Craft Advisory until noon EST Sunday for AMZ352-354.
Gale Warning until midnight EST tonight for AMZ350-374.
Small Craft Advisory until midnight EST tonight for AMZ330.
&&
NEAR TERM...
SHORT TERM...JRL
LONG TERM...JRL
AVIATION...
MARINE...Hazardous weather outlook, Jan 7, 4:11 AM EST, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 411 AM EST SAT JAN 7 2017 SCZ048>052-080915- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 411 AM EST SAT JAN 7 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. WIND CHILLS...THE COMBINATION OF ELEVATED WINDS AND TEMPERATURES FALLING INTO THE LOW TO MID 20S COULD PRODUCE WIND CHILL VALUES AROUND 15 DEGREES LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING. A WIND CHILL ADVISORY COULD EVENTUALLY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WIND CHILLS...THE COMBINATION OF ELEVATED WINDS AND TEMPERATURES FALLING INTO THE LOW TO MID 20S COULD PRODUCE WIND CHILL VALUES AROUND 15 DEGREES LATE SUNDAY NIGHT AND EARLY MONDAY MORNING. A WIND CHILL ADVISORY COULD EVENTUALLY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ087-088-099>101-114>119-137>141-SCZ040-042>044-047-080915- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER- 411 AM EST SAT JAN 7 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ045-080915- INLAND BERKELEY- 411 AM EST SAT JAN 7 2017 ...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING FOR LAKE MOULTRIE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ350-374-080915- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 411 AM EST SAT JAN 7 2017 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-352-354-080915- CHARLESTON HARBOR- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 411 AM EST SAT JAN 7 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jan 7, 11:54 AM EST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1154 AM EST SAT JAN 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLURRIES HUGER 33.09N 79.80W
01/07/2017 BERKELEY SC TRAINED SPOTTER
TRAINED SPOTTER REPORTED A BRIEF PERIOD OF SNOW
FLURRIES LASTING APPROXIMATELY 1 MINUTE NEAR HUGER.
ADDITIONALLY... AT LEAST ONE SOCIAL MEDIA REPORT OF
FLURRIES NEAR MONCKS CORNER APPROXIMATELY 15 MINUTES
LATER.
&&
EVENT NUMBER CHS1700007
JMCLocal storm report, Jan 7, 12:36 PM EST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1236 PM EST SAT JAN 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLURRIES 1 ESE CHARLESTON AIRPOR 32.89N 80.03W
01/07/2017 CHARLESTON SC NWS OFFICE
SNOW FLURRIES ARE BEING OBSERVED AT THE CHARLESTON
FORECAST OFFICE. NO ACCUMULATION. SEVERAL OTHER REPORTS
FROM AROUND CHARLESTON AND BERKELEY COUNTIES REPORTING
FLURRIES AS WELL.
&&
EVENT NUMBER CHS1700008
JMCThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 3:24 AM EST | Gale Warning | CHS | 19 hr |
Nearby
Wind Chill Advisories in South Carolina, 2017Wind Chill Advisories in Georgia, 2017Every wind chill advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.